Über iterative Algorithmen. I.

H. Geppert

Mathematische Annalen (1933)

  • Volume: 107, page 387-399
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Geppert, H.. "Über iterative Algorithmen. I.." Mathematische Annalen 107 (1933): 387-399. <http://eudml.org/doc/159600>.

author = {Geppert, H.},
journal = {Mathematische Annalen},
keywords = {analysis},
language = {ger},
pages = {387-399},
title = {Über iterative Algorithmen. I.},
url = {http://eudml.org/doc/159600},
volume = {107},
year = {1933},

AU - Geppert, H.
TI - Über iterative Algorithmen. I.
JO - Mathematische Annalen
PY - 1933
VL - 107
SP - 387
EP - 399
LA - ger
KW - analysis
UR - http://eudml.org/doc/159600
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.